# SDR COMA9660143

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heat Sensor
- Part number: 434419882
- Condition: Malfunction
- Location: Rt Wing
- Part time: 855 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT IN ICING CONDITIONS, WING OVERHEAT MESSAGE ON EICAS.  REPLACED DEFECTIVE WING HEAT SENSOR.
